# SDR IPXA2024100392856

- Difficulty date: October 1, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 80,590 hours, 18,725 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Engine
- Condition: Warning Message
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT 210 KTS LVL 2 ENG 3 RPM LO ALERT. ENG 3 N2 ROLLED BACK TO 32% FOR 30 SECONDS AND THEN RECOVERED AND OPERATED NORMALLY REST OF FLT C/W RII REQUIREMENTS REFERENCE GMM 04-02/71 VERIFIED TORQUE OF HMU MOUNTING HARDWARE AND FINAL LEAK CHECK IAW MD11 MM 73-21-01, NO LEAKS NOTED AT THIS TIME.
